# SDR ABXA040118

- Difficulty date: March 18, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 75,270 hours, 26,784 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 5750043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID SHIP ACCESSORY COMPARTMENT, FS 640 - 660, L-36 KEEL BEEM EXTENSION CORRODED.  REMOVED CORROSION IAW DC-8 SRM 51-1-8, FABRICATED AND INSTALLED REPAIR DOUBLER IAW ABX REA D853-48863MR, ALODINED AND PRIMED IAW DC-8 SRM 51-1-8.
